Autopsy Confirms 26-Year-Old’s Death Caused by Myocarditis Directly Linked to Pfizer COVID-19 Jab

Autopsy Confirms 26-Year-Old’s Death Caused by Myocarditis Directly Linked to Pfizer COVID-19 Jab


A 26-year-old South Dakota man died of myocarditis on November 12, 2021, four days after receiving the Pfizer COVID-19 booster dose. 

Joseph Keating felt fatigued, had muscle soreness, and an increased heart rate, but didn’t realize he suffered from the heart condition public health agencies claim is “rare” and “mild.”

Joseph’s family sat down for an exclusive interview with The Defender and stated the CDC has yet to investigate his death. 

Trending: Trump Reacts To Biden’s First Year In Office In Phone Interview With Sean Hannity (VIDEO)

Although a pathologist performed an autopsy that confirmed the Pfizer COVID-19 jab caused Joseph’s death, the agency hasn’t requested his documents. 

In an exclusive interview with The Defender, Joseph Keating’s mother said her son’s only warning signs were fatigue, muscle soreness and an increased heart rate, yet an autopsy

Continue reading

You Might Like

 

Join the conversation!

Please share your thoughts about this article below. We value your opinions, and would love to see you add to the discussion!

Thanks for sharing!
Send this to a friend